MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO 2.5/13; CORONARY DRUG-ELUTING STENT

BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO 2.5/13; CORONARY DRUG-ELUTING STENT
Model Number 401736
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/29/2019
Type of Reportable Event Malfunction
Event or Problem Description
An orsiro drug-eluting stent system was selected to treat a coronary lesion, but could not cross.No details about lesion details were provided yet.
 
Additional Manufacturer Narrative
The returned instrument was subjected to a technical analysis and the corresponding production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.The technical investigation of the returned orsiro revealed that at its proximal end two stent struts are bent outwards.Microscopic analysis revealed stent imprints on the exposed balloon surface indicating that the bent struts were initially crimped on the balloon.Review of the production documentation confirmed that the instrument was manufactured according to specifications and passed all in-process and final inspections.Based on the conducted investigations of the device being subject to this complaint, no material or manufacturing related root cause could be determined.

Brand Name
ORSIRO 2.5/13
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
MDR Report Key8617822
Report Number1028232-2019-01995
Device Sequence Number13998307
Product Code NIQ
UDI-Device Identifier07640130438910
UDI-Public07640130438910
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P170030
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/18/2020
Device Model Number401736
Device Catalogue NumberSEE MODEL NO.
Device Lot Number10180231
Initial Date Received by Manufacturer 05/10/2019
Supplement Date Received by Manufacturer07/10/2019
Initial Report FDA Received Date05/16/2019
Supplement Report FDA Received Date07/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1